Bulletin of Symbolic Logic

Singular Cardinals and the pcf Theory

Thomas Jech

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 1, Number 4 (1995), 408-424.

Dates
First available in Project Euclid: 6 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1181154879

Mathematical Reviews number (MathSciNet)
MR1369170

Zentralblatt MATH identifier
0849.03040

JSTOR
links.jstor.org

Citation

Jech, Thomas. Singular Cardinals and the pcf Theory. Bull. Symbolic Logic 1 (1995), no. 4, 408--424. https://projecteuclid.org/euclid.bsl/1181154879


Export citation